# SDR DALA2015031102066

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD LOWER LUG PF WINDOW RING PAN, RT SIDE ON STA Y=1041, 1060, 1136 AND 984.  DAMAGE WAS REMOVED IAW SRM 53-05, FIG 122.  REPAIR PARTS WERE FABRICATED. REPAIR PARTS WERE TREATED AND PAINTED IAW SRM 51-10-3, P 21 AND 14, AND 53-05, FIG 122.  REPAIR PARTS WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.  LP1856048.
